# SDR DALA2021051002613

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK SUPPORT WEB BELLY FAIRING AT LEVEL OF FR47 AND Y305 APPROX AND BTW STR 40/41 LH AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 591232-14 REV.ORIGINAL AND PRI REV.0. (1802877)
